# SDR GTIA2025012738695

- Difficulty date: January 24, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 26,602 hours, 11,533 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Fumes
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUSPECT FUME EVENT FROM PACK #1 ON ARRIVAL.-PERFORMED T/S OF "FUME EVENT" IAW TSM 05-50-00-810-831-A. OPS CHK OF PACK #1 NORMAL, NO CABIN ODOR, SMOKE OR FUMES NOTED AT THIS TIME. A/C OK FOR SVC.
